It appears you have not yet Signed Up with our community. To Sign Up for free, please click here....



Acne Message Board


Acne Board Index
Board Index > Acne | 0-9 A B C D E F G H I J K L M N O P Q R S T U V W X Y Z


Joint pain and nose bleeds are negative side effects of accutane that some people experience. I would recommend not continuing treatment since you are currently taking a very low dose and you still have such bad side effects. (Do not double the dosage!) And realize that some side effects are not temporary. Accutane obviously does not agree with you. It doesn't work for everyone. I believe it has something to do with low body weight. It is a very strong drug.

[This message has been edited by reeny (edited 02-02-2002).]






All times are GMT -7. The time now is 11:54 AM.





2019 MH Sub I, LLC dba Internet Brands. All rights reserved.
Do not copy or redistribute in any form!